EconPapers    
Economics at your fingertips  
 

Analogues of Khintchine, Marcinkiewicz–Zygmund and Rosenthal Inequalities for Symmetric Statistics

Rustam Ibragimov and Sh. Sharakhmetov

Scandinavian Journal of Statistics, 1999, vol. 26, issue 4, 621-633

Abstract: In this paper we prove the analogues of Khintchine, Marcinkiewicz–Zygmund and Rosenthal moment inequalities for symmetric statistics of second order in not identically distributed random variables.

Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
https://doi.org/10.1111/1467-9469.00172

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:scjsta:v:26:y:1999:i:4:p:621-633

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0303-6898

Access Statistics for this article

Scandinavian Journal of Statistics is currently edited by ÿrnulf Borgan and Bo Lindqvist

More articles in Scandinavian Journal of Statistics from Danish Society for Theoretical Statistics, Finnish Statistical Society, Norwegian Statistical Association, Swedish Statistical Association
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:scjsta:v:26:y:1999:i:4:p:621-633